# SDR JJBA20230705005

- Difficulty date: June 13, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N14177
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500888
- Aircraft time: 40,975 hours, 28,277 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUSPECTED ON REAR FUSELAGE I LH LATERAL SKIN INNER SURFACE BTW FRAME 60 & 61 AT STR 19L. SPLICE REPAIR ON LH REAR FUSE 1 STRINGER 19L, BTW FR 60-62
